# SDR 01FDEA00693

- Difficulty date: August 13, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N237FE
- Make and model: Boeing 727247
- Aircraft serial: 21331
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN CHAFED AT BS 720D+12" STR 19R. REMOVED AND REPLACED REPAIR DOUBLER PER 53-30-3 FIG 4.
